# SDR MALA030347

- Difficulty date: July 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: HE832731
- Part serial: OFF1046TW
- Condition: Malfunctioned
- Location: Hyd Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3478, GREEN HYDRAULIC SYSTEM TEMP HIGHT LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE REPLACED HIGH TEMP SWITCH.P/N HE83273-1 S/N OFF 1046TW S/N ON 1067TW OPS CHECK GOOD FOR HI TEMP.
